# SDR DALA2024071507138

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,326 hours, 5,070 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 FOUND FUEL LEAK BETWEEN FUEL PUMP AND HEAT EXCHANGER ON ENGINE #1. CORRECTIVE ACTION: REPLACED SEAL BETWEEN FUEL/OIL HEAT EXCHANGER AND FUEL PUMP IAW A330 AMM 79-21. TEST GOOD AND NO LEAKS NOTED AFTER IDLE RUN. OK FOR SERVICE. (6143674)
